| Model Number |
9510-007 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm.It has been reported that there was a difference between dexcom and bg readings was more than 20%.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.There were no reported glucose values available to search within the parkes error grid calculator.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).